Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1993, Volume 61, Issue 2

Renegotiation in Finitely Repeated Games<303:RIFRG>2.0.CO;2-F
p. 303-323

Jean-Pierre Benoit, Vijay Krishna

Perfect equilibria of finitely repeated games may be vulnerable to the possibility of renegotiation among players. We study the limiting properties of the set of payoffs from equilibria that are immune to renegotiation. Our main result is that the limit of the set of payoffs from renegotiation proof equilibria is either a singleton or a connected subset of the Pareto efficient frontier. A simple sufficient condition for the latter to occur is also provided.

Log In To View Full Content